# SDR EVA004

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Make and model: Doug MD-11F
- Aircraft serial: 48778
- Aircraft time: 19,462 hours, 3,204 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 704599
- Condition: Broken
- Location: Stages 6 To 8
- Part time: 16,418 hours, 2,690 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

1. A/C B-16408 :Captain report: In cruise found No.1 Engine Vibration 3.0 and EGT higher than other engine.2. On ground check found some metal chips in tail pipe. Request BSI.3.BSI found No.1 Engine HPC Stage 6 had several blades severe damage. 4.Engine Change and run-up test noraml.
